# SDR SWAA2022061308254

- Difficulty date: May 15, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 20,154 hours, 9,318 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Rh Pack Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 24-003. RIGHT HAND PACK BAY; HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK AT STATION 663 RBL 10 IS CRACKED 3RD FASTENER OUTBOARD OF KEEL BEAM VERTICAL ANGLE. / VERIFY REPAIR PARTS FORMED AND HEAT TREATED ON BACKSHOP W/O # 43699-5100-0001 ( -1 REPLACEMENT ANGLE) AND 43699-5100-0002 (-2 SPLICE) IAW SRM 57-10-10-2R-5. BEGAN LOCATING AND DRILLING -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE IAW SRM 57-10-10-2R-5.;[09] PERFORMED NDT IAW B737 NDT PT. 6; 51-00-00 PROC 16. NO DEFECTS NOTED. TOOL# 40083 CAL DUE 14SEP22.;[10] COMPLETED LOCATING; DRILLING AND FINAL TRIMMING -1 AND -2 REPAIR PARTS IAW SRM 57-10-10-2R-5.;[11] VERIFIED STEP 8 AND 10;[12] VERIFIED STEPS 8; 10 AND 11;[13] OK TO TREAT AND PRIME;[14] HFEC IAW 737 NDT 6; 51-00-00 PROC 16. NO DEFECTS NOTED. TOOL#31823; DUE 23DEC22;[15] TREATED AND PRIMED BARE AREAS OF REPAIR AREA AND REPAIR PARTS IAW SRM 57-10-10-2R-5 STEP 4F-4G.;[16] VERIFIED STEP 15;[17] VERIFIED STEPS 15 & 16;[18] OK TO INSTALL REPAIR PARTS;[19] INSTALLED REPAIR PARTS IAW SRM 57-10-10-2R-5 SECTION 4.L INSTALLED ALL PERMANENT FASTENERS PRIOR TO SQUEEZE OUT; 0870-B2 MIXED AT 1600 ON 5/24/22.;[20] CAP SEALED TANK FASTENERS IAW SRM 57-10-10-2R-5 STEP 4L(8).; APPLIED FILLET SEAL AND CAPSEAL TO REPAIR PARTS IAW SRM 57-10-10-2R-5 SECTION 4.L.BOND CHECK GOOD. ACCOMPLISHED BOND CHECK OF ELECTRICAL BONDING FASTENERS IAW SRM 57-10-10-2R-5 STEP M AND FIG 202 VIEW D USING AAR TOOL # 42387 CAL DUE 07/20/22.
